# SDR SIMA201023103

- Difficulty date: August 19, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 28,824 hours, 24,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 10495062041
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE AISLE EMERGENCY LIGHTS ON ROWS 1-3 AND ROWS 8-11 TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BATTERIES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
